Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generic properties of retarded functional differential equations


Author: John Mallet-Paret
Journal: Bull. Amer. Math. Soc. 81 (1975), 750-752
MSC (1970): Primary 34K15; Secondary 58F20
DOI: https://doi.org/10.1090/S0002-9904-1975-13857-2
MathSciNet review: 0372369
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jack K. Hale, Functional differential equations, Springer-Verlag New York, New York-Heidelberg, 1971. Applied Mathematical Sciences, Vol. 3. MR 0466837
  • 2. Ivan Kupka, Contribution à la théorie des champs génériques, Contributions to Differential Equations 2 (1963), 457–484 (French). MR 0165536
    S. Smale, Stable manifolds for differential equations and diffeomorphisms, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 97–116. MR 0165537
  • 3. L. Markus, Generic properties of differential equations, Internat. Sympos. on Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, New York, 1963.
  • 4. Roger D. Nussbaum, Periodic solutions of analytic functional differential equations are analytic, Michigan Math. J. 20 (1973), 249–255. MR 0322315
  • 5. W. M. Oliva, Functional differential equations on compact manifolds and an approximation theorem, J. Differential Equations 5 (1969), 483–496. MR 0236954, https://doi.org/10.1016/0022-0396(69)90089-8
  • 6. M. M. Peixoto, On an approximation theorem of Kupka and Smale, J. Differential Equations 3 (1967), 214–227. MR 0209602, https://doi.org/10.1016/0022-0396(67)90026-5
  • 7. Ivan Kupka, Contribution à la théorie des champs génériques, Contributions to Differential Equations 2 (1963), 457–484 (French). MR 0165536
    S. Smale, Stable manifolds for differential equations and diffeomorphisms, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 97–116. MR 0165537

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34K15, 58F20

Retrieve articles in all journals with MSC (1970): 34K15, 58F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13857-2